LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » RASH ON HANDS - Does anyone else have?

 - UBBFriend: Email this page to someone!    
Author Topic: RASH ON HANDS - Does anyone else have?
motownlyme
LymeNet Contributor
Member # 11485

Icon 1 posted      Profile for motownlyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Since I've started ABX I've had a faint three inch ring pop up on my chest. The Dr. says was definitely a Lyme rash.

Now I'm getting small clear blisters in a roughly ring shapped pattern on the sides of my fingers. It is not Poison Ivy, Poison Oak, etc.

Does anyone else have any experience with this?

Posts: 237 | From WV | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
wiserforit
LymeNet Contributor
Member # 9732

Icon 1 posted      Profile for wiserforit     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Motown -

What abx are you on?

I can tell you that I was on Doxycycline for 2 months and my hands broke out in little red/clear liquid blisters between the fingers.

Eventually the blisters spread to the top of my hands and started getting itchy.

My LLMD asked me to see a dermatologist (useless) who said it was not the Doxy.

I caught the stomach flu from my kids and the blisters multiplied to both the back of my hands as well as the palms.

i couldn't handle the itching any longer, so I stopped the Doxy and the skin stuff cleared up almost completely within 24 hours.

You and I sound different, because i didn't get rashy stuff anywhere else on my body nor did a bullseye pattern show up.

So for what it's worth... that was my Doxy experience.

Hope your blisters are clearing,

Best,

wiserforit

Posts: 508 | From Banks of the Hudson | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
motownlyme
LymeNet Contributor
Member # 11485

Icon 1 posted      Profile for motownlyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm on generic Biaxin (Claryithrymic ER) 1000 mg. They don't itch.
Posts: 237 | From WV | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
mississippilyme
Member
Member # 11205

Icon 1 posted      Profile for mississippilyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
motown,

Not trying to scare you, but check Stevens Johnson Syndrome, some meds. cause this. Be sure to stay on this and find out what is causing it. My husband found that it could be caused by some antibiotics.

I'll try and find out what I can. I have never had a rash that I know of, but recently my husband developed lesions on his legs from taking Lamictal we think, they are getting better since he stopped taking it.

If your rash got better off the Biaxin, it might be that it was causing it, you may have to take something else instead.

Keep searching and take care,

sherry [Smile]

Posts: 69 | From mississippi | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
Cathy DeVoe
Member
Member # 11271

Icon 1 posted      Profile for Cathy DeVoe     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Everyone,

The Stevens Johnson Syndrome is the first thing that came to mind for me also.

Are you taking the mood stabilizer Lamictal? Because that can really cause this syndrome.

Do not hesitate to call your LLMD.

I don't want to scare you either but your LLMD might have you go to the ER just to get evaluated.

This is customary to make sure you are not having a severe reaction.

Take good care of yourself tonight and get medical advice.

Thinking of you, Cathy

Posts: 88 | From Carnation | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
motownlyme
LymeNet Contributor
Member # 11485

Icon 1 posted      Profile for motownlyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks for the info and the concern. Just spent a scary few minutes looking at Stevens-Johnson Syndrome rashes. My rash is very small,is not red, and does not look like any of the ones pictured.

I will keep a close watch and if gets worse at all will call LLMD or go to local ER. I am not on the medicine mentioned. Right now I take:

1000 Mg Clary ER
Mag Tab SR (Magnesium)
Metanx
Clonazepam (.25 as needed)
Probiotics

Posts: 237 | From WV | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.